WHAT WOULD YOU DO? Taking a Medication That Could Cause Major & Severe Heath Problems?

Anonymous
Hey,
So my story: I got a bad skin condition that looks, well, pretty bad and is painful. My doctor said it looks so bad that it looks like I am taking meth though I am not, and therefore, he told me not to even bother getting a job right now because no one will hire someone who looks like a deadbeat. This is pretty discouraging because I don't live an unhealthy lifestyle and I really need to look for a better job than the one I got now.

There's a medication that I can take that is supposed to cure/help my skin issue, but because of other health problems I have, the medication could, (20% chance) cause me a terminal cancer. (Yay). Normal side effects that my doctor said I will get is fatigue and join pain which will be hard because with the job I got now, I lift heavy stuff and am constantly active.
WHAT WOULD YOU DO? Taking a Medication That Could Cause Major & Severe Heath Problems?
Disclaimer: I'm not looking for health advice or guidance with this. I know that I am going to do, but am only curious what others would do in a situation like as of mine.


Thank you for taking the time to read this.
WHAT WOULD YOU DO? Taking a Medication That Could Cause Major & Severe Heath Problems?
Don't take the meds, but don't give up. Look for a new job anyways.
Vote A
WHAT WOULD YOU DO? Taking a Medication That Could Cause Major & Severe Heath Problems?
Take the meds. It's worth it in the long run, hopefully.
Vote B
Select age and gender to cast your vote:
GirlGuy
WHAT WOULD YOU DO? Taking a Medication That Could Cause Major & Severe Heath Problems?
1
1
Add Opinion